# SDR FDEA201405151030

- Difficulty date: May 15, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 311N32616
- Condition: Out Of Tolerance
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 1 PYLON AFT ENGINE MOUNT, FWD SHEAR BOLT FLANGED BUSHING FOUND HOLE OUT OF DWG TOLERANCE.  REPAIRED IAW EA F0-5450-T036967. REPAIR CLASSIFIED AS MAJOR.
